# SDR COEA2011032463805

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: S52176204208
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  AFT LT PAX/CREW DOOR LOWER DOOR PAN HAS AREAS OF CORROSION. (LENGTH 5.3", WIDTH 2.2", DEPTH .011").  REMOVED CORROSION AND REPLACED PAN PRESSING WITH NEW OEM PART IAW ATR72 SRM.
